# SDR F3LA200200263

- Difficulty date: September 10, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 500a - 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION AND PUNCTURE IN TRANSITION PANEL AT BS 500A TO 500D.  FABRICATED AND INSTALLED REPLACEMENT PANEL PER SRM 51-40-02 AND SOPM 20-41-01.
